# SDR CALA2025070806332

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 111A65049
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND RT SIDE BS639 I/B STUD BEAM STRAP, AFT LOWER HOLE, IN I/B STRAP AT 3 AND 5 O'CLOCK POSITIONS AS VIEWED FROM O/B.  REMOVED AND REPLACED SUTB BEAM CRACKED STRAP IAW BAC DWG 144A1705 REV B AND UAL ECRA 5340-02235 AND EA5340-02153 ESFR COMPLETE REMOVED & REPLACED STUB BEAM CRACKED STRAP IAW BAC DWG 144A1705 REV B & UAL ECRA 5340-02235 AND EA5340-02153.
